全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Alexei G. Kushner , Valentin V. Lychagin
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (1)Mind Reader Publications
摘要:... We study di®erential invariants of the pseudogroup of feedback symplectic transformations, which we call Petrov invariants, and show that the algebra of invari- ants possesses a natural Poisson structure and central derivations. This structure allows us to classify regula...
作者:Yu. Yu. Bagderina
来源:[J].Progress in Applied Mathematics, 2014, Vol.7 (1), pp.20-35CSCanada
摘要:In a recent paper the basis of algebraic invariants of the system of two linear second-order ordinary di_erential equations has been found. Now we obtain the di_erential invariants for this family of equations, which depend on the _rst-order derivatives. It is shown that the _rst...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×